MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR FLOTRAC SENSORS; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES DR FLOTRAC SENSORS; CATHETER, FLOW DIRECTED
Model Number MHD8
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported with this flotrac sensor, the end of the pressure tubing, the stopcock luer was detached.There was no allegation of patient injury.The device was available for evaluation.
 
Additional Manufacturer Narrative
Finally, the device was not received for evaluation.Nevertheless, two customer photos were provided for evaluation.Based on the image review, the photos showed a flotrac housing male luer completely broken rather than detached.Stopcock/luer broken could lead to a leakage that implies a small amount of blood/fluid loss that is unlikely to result in an injury.This generally results in the need to exchange the device, which can be done with a minor delay in treatment or monitoring.As such, this event is no longer considered reportable and a corrected supplemental report is being submitted.

Brand Name
FLOTRAC SENSORS
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key19938356
Report Number2015691-2024-05964
Device Sequence Number4877457
Product Code DYG
UDI-Device Identifier00690103194609
UDI-Public(01)00690103194609(17)251004(11)231005(10)65281939
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231248
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2025
Device Model NumberMHD8
Device Lot Number65281939
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown